Next Article in Journal
Acknowledgment to Reviewers of Foundations in 2021
Next Article in Special Issue
A Note on a Coupled System of Hilfer Fractional Differential Inclusions
Previous Article in Journal
Conditions for Scalar and Electromagnetic Wave Pulses to Be “Strange” or Not
Previous Article in Special Issue
Analytical Study of a ϕ− Fractional Order Quadratic Functional Integral Equation

Order Article Reprints

Journal: Foundations, 2022
Volume: 2
Number: 13

Article: On Fractional Lyapunov Functions of Nonlinear Dynamic Systems and Mittag-Leffler Stability Thereof
Authors: by Attiq ul Rehman, Ram Singh and Praveen Agarwal

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop